# SDR AALA201808319032

- Difficulty date: August 29, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 53,576 hours, 16,592 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: TRA3029
- Part serial: 01102728
- Condition: Faulty
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKEOFF AT 75 KNOTS, MAXIMUM GROUND SPEED 90 KTS DUE TO ENGINE PRESSURE RATIO. RIGHT ENGINE PRESSURE RATIO BLANKED AT 70 KNOTS. MAINTENANCE PERFORMED E-58  9768713, TROUBLESHOT RIGHT HAND ENGINE PRESSURE RATIO TRANSMITTER PER AMM 77-11-01 AND FIM 77-11-01-815-802-R00, REPLACED TRANSMITTER, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
